# SDR EPUA20170102001

- Difficulty date: January 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- Aircraft time: 21,921 hours
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Lt Brake
- Component: Brake Assy, Cleveland
- Component part number: 30182
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE ASSEMBLY BROKEN AND PARTIALLY DRAGGING. MAINTENANCE INSPECTED BRAKE ASSEMBLY AND DETERMINED THAT THE BOLT(PIN) HAD BROKEN AND CAUSED THE BRAKE ASSEMBLY TO CONTACT TIRE ASSEMBLY AND CAUSED IT TO START DRAGGING. DUE TO THIS EVENT THE FOLLOWING ITEMS WERE REPLACED: TIRE ASSEMBLY, BRAKE ASSEMBLY AND TORQUE PLATE ASSEMBLY.
